RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1998, Volume 10, Issue 4, Pages 210–237 (Mi aa1026)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

A finiteness bound for the singular spectrum in a neighborhood of a singular point of operators of the Friedrichs model

S. I. Yakovlev

St. Petersburg State Academy of Aerospace Equipment Construction

Full text: PDF file (949 kB)

English version:
St. Petersburg Mathematical Journal, 1999, 10:4, 715–731

Bibliographic databases:

Received: 11.07.1997

Citation: S. I. Yakovlev, “A finiteness bound for the singular spectrum in a neighborhood of a singular point of operators of the Friedrichs model”, Algebra i Analiz, 10:4 (1998), 210–237; St. Petersburg Math. J., 10:4 (1999), 715–731

Citation in format AMSBIB
\Bibitem{Yak98}
\by S.~I.~Yakovlev
\paper A~finiteness bound for the singular spectrum in a~neighborhood of a~singular point of operators of the Friedrichs model
\jour Algebra i Analiz
\yr 1998
\vol 10
\issue 4
\pages 210--237
\mathnet{http://mi.mathnet.ru/aa1026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1654095}
\zmath{https://zbmath.org/?q=an:0934.35106}
\transl
\jour St. Petersburg Math. J.
\yr 1999
\vol 10
\issue 4
\pages 715--731


Linking options:
  • http://mi.mathnet.ru/eng/aa1026
  • http://mi.mathnet.ru/eng/aa/v10/i4/p210

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yakovlev, “Uniqueness theorem and singular spectrum in the Friedrichs model near a singular point”, St. Petersburg Math. J., 15:1 (2004), 149–164  mathnet  crossref  mathscinet  zmath
    2. Iakovlev S.I., “Singular spectrum near a singular point of friedrichs model operators of absolute type”, Mathematical Physics Analysis and Geometry, 9:2 (2006), 109–134  crossref  mathscinet  adsnasa  isi  scopus
    3. Eshkabilov Yu.Kh., “O beskonechnosti chisla otritsatelnykh sobstvennykh znachenii modeli fridriskha”, Nanosistemy: fizika, khimiya, matematika, 3:6 (2012), 16–24  mathscinet  zmath  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:99
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019